Acta Mathematica, 2001

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (12 articles)

Volume 189, Issue 1

[1] Topological entropy of free product automorphisms

N. P. Brown Department of Mathematics, Pennsylvania State University K. Dykema Department of Mathematics, Texas A & M University D. Shlyakhtenko Department of Mathematics, University of California

TBD mathscidoc:1701.331916

Acta Mathematica, 189, (1), 1-35, 2000.8
[ Download ] [ 2017-01-08 20:33:40 uploaded by actaadmin ] [ 631 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A Littlewood-Richardson rule for the$K$-theory of Grassmannians

Anders Skovsted Buch Department of Mathematical Sciences, University of Aarhus

TBD mathscidoc:1701.331917

Acta Mathematica, 189, (1), 37-78, 2000.11
[ Download ] [ 2017-01-08 20:33:40 uploaded by actaadmin ] [ 692 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Cauchy-Liouville and universal boundedness theorems for quasilinear elliptic equations and inequalities

James Serrin Department of Mathematics, University of Minnesota Henguui Zou Department of Mathematics, University of Alabama

TBD mathscidoc:1701.331918

Acta Mathematica, 189, (1), 79-142, 2000.5
[ Download ] [ 2017-01-08 20:33:40 uploaded by actaadmin ] [ 1202 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 189, Issue 2

[1] A characterization of product$BMO$by commutators

Sarah H. Ferguson Department of Mathematics, Wayne State University Michael T. Lacey School of Mathematics, Georgia Institute of Technology

TBD mathscidoc:1701.331919

Acta Mathematica, 189, (2), 143-160, 2001.4
[ Download ] [ 2017-01-08 20:33:40 uploaded by actaadmin ] [ 720 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Rational solutions of certain equations involving norms

Roger Heath-Brown Mathematical Institute, University of Oxford Alexei Skorobogatov Department of Mathematics The Huxley Building, Imperial College

TBD mathscidoc:1701.331920

Acta Mathematica, 189, (2), 161-177, 2001.7
[ Download ] [ 2017-01-08 20:33:41 uploaded by actaadmin ] [ 334 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Analyticity of intersection exponents for planar Brownian motion

Gregory F. Lawler Department of Mathematics, Duke University Oded Schramm Départment de Mathématiques, Microsoft Research Wendelin Werner Université Paris-Sud, 1, Microsoft Way, Orsay, France

TBD mathscidoc:1701.331921

Acta Mathematica, 189, (2), 179-201, 2000.8
[ Download ] [ 2017-01-08 20:33:41 uploaded by actaadmin ] [ 576 downloads ] [ 0 comments ] [ Cited by 34 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Fixed point free actions on$Z$-acyclic 2-complexes

Bob Oliver LAGA-UMR de Mathématiques, Université Paris Nord Yoav Segev Department of Mathematics, Ben Gurion University

TBD mathscidoc:1701.331922

Acta Mathematica, 189, (2), 203-285, 2000.9
[ Download ] [ 2017-01-08 20:33:41 uploaded by actaadmin ] [ 910 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On the complexity of the classification problem for torsion-free abelian groups of rank two

Simon Thomas Department of Mathematics, Rutgers University

TBD mathscidoc:1701.331923

Acta Mathematica, 189, (2), 287-305, 2000.11
[ Download ] [ 2017-01-08 20:33:41 uploaded by actaadmin ] [ 406 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 190, Issue 1

[1] A parametrized index theorem for the algebraic$K$-theory Euler class

W. Dwyer Department of Mathematics, University of Notre Dame M. Weiss Department of Mathematics, University of Aberdeen B. Williams Department of Mathematics, University of Notre Dame

TBD mathscidoc:1701.331924

Acta Mathematica, 190, (1), 1-104, 1998.11
[ Download ] [ 2017-01-08 20:33:41 uploaded by actaadmin ] [ 746 downloads ] [ 0 comments ] [ Cited by 46 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Painlevé's problem and the semiadditivity of analytic capacity

Xavier Tolsa Departament de Matemàtiques, Universitat Autònoma de Barcelona

TBD mathscidoc:1701.331925

Acta Mathematica, 190, (1), 105-149, 2001.9
[ Download ] [ 2017-01-08 20:33:41 uploaded by actaadmin ] [ 526 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 190, Issue 2

[1] The$Tb$-theorem on non-homogeneous spaces

F. Nazarov Department of Mathematics, Michigan State University S. Treil Department of Mathematics, Brown University A. Volberg Department of Mathematics, Michigan State University

TBD mathscidoc:1701.331926

Acta Mathematica, 190, (2), 151-239, 2000.7
[ Download ] [ 2017-01-08 20:33:41 uploaded by actaadmin ] [ 813 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Best uniform rational approximation of$x$^{α}on [0, 1]

Herbert R. Stahl TFH-Berlin/FB II, Luxemburgerstrasse 10, Berlin, Germany

TBD mathscidoc:1701.331927

Acta Mathematica, 190, (2), 241-306, 2001.1
[ Download ] [ 2017-01-08 20:33:42 uploaded by actaadmin ] [ 829 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved